1 doctor weighed in:
I have taken bc powder aspirin for years and daily for the past year and I recently started vaginal bleeding which im sure is related to the aspirin?
1 doctor weighed in

Dr. Kevin Fleishman
Obstetrics & Gynecology
In brief: Not necessarily
It is not a good idea to take bc powder everyday.
It can cause bleeding issues, but usually in the gastrointestinal tract. New onset abnormal vaginal bleeding can be caused by many things other than Aspirin and must be investigated with an exam and vaginal ultrasound.

In brief: Not necessarily
It is not a good idea to take bc powder everyday.
It can cause bleeding issues, but usually in the gastrointestinal tract. New onset abnormal vaginal bleeding can be caused by many things other than Aspirin and must be investigated with an exam and vaginal ultrasound.
Dr. Kevin Fleishman
Dr. Kevin Fleishman
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors